`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 12,Number 4,     April 2005

1

Exponential stability for the resonant D'Alembert model of celestial mechanics   Pages : 569 - 594

Luca Biasco and Luigi Chierchia

 Abstract       Full Text      Related Articles

2

Asymptotic behavior of solutions to a perturbed p-Laplacian problem with Neumann condition   Pages : 595 - 606

Everaldo S. de Medeiros and Jianfu Yang

 Abstract       Full Text      Related Articles

3

Transport density in Monge-Kantorovich problems with Dirichlet conditions   Pages : 607 - 628

Giuseppe Buttazzo and Eugene Stepanov

 Abstract       Full Text      Related Articles

4

Minimal sets and chain recurrent sets of projective flows induced from minimal flows on $3$-manifolds   Pages : 629 - 638

Hiromichi Nakayama and Takeo Noda

 Abstract       Full Text      Related Articles

5

Decay of correlations on towers with non-Hölder Jacobian and non-exponential return time   Pages : 639 - 656

Jérôme Buzzi and Véronique Maume-Deschamps

 Abstract       Full Text      Related Articles

6

Divergent diagrams of folds and simultaneous conjugacy of involutions   Pages : 657 - 674

Solange Mancini,  Miriam Manoel and Marco Antonio Teixeira

 Abstract       Full Text      Related Articles

7

A new cubic system having eleven limit cycles   Pages : 675 - 686

Maoan Han,  Yuhai Wu and Ping Bi

 Abstract       Full Text      Related Articles

8

A saddle point theorem for functional state-dependent delay differential equations   Pages : 687 - 722

Ovide Arino and Eva Sánchez

 Abstract       Full Text      Related Articles

9

Invariant measures for bipermutative cellular automata   Pages : 723 - 736

Marcus Pivato

 Abstract       Full Text      Related Articles

10

Multiple sign-changing solutions of an elliptic eigenvalue problem   Pages : 737 - 746

Aixia Qian and Shujie Li

 Abstract       Full Text      Related Articles

11

Super-position of spikes for a slightly super-critical elliptic equation in $R^N$   Pages : 747 - 760

A. M. Micheletti,  Monica Musso and A. Pistoia

 Abstract       Full Text      Related Articles

12

Decoupling techniques for wave equations with dynamic boundary conditions   Pages : 761 - 772

V. Casarino,  K.-J. Engel,  G. Nickel and S. Piazzera

 Abstract       Full Text      Related Articles

13

Ruelle operator and transcendental entire maps   Pages : 773 - 789

Patricia Domínguez,  Peter Makienko and Guillermo Sienra

 Abstract       Full Text      Related Articles